# SDR EVCA201601125

- Difficulty date: December 31, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N106AE
- Make and model: Bell 206L-1
- Aircraft serial: 45566
- Aircraft time: 9,836 hours, 49,315 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 206001763001
- Condition: Damaged
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL BELLCRANK LOCATED UNDER TAIL ROTOR GEARBOX HAS MECHANICAL DAMAGE WHERE THE LONG TAIL ROTOR CONTROL TUBE MATES WITH THE BELLCRANK.  DAMAGE EXCEEDS ALLOWABLE LIMIT OF .010".
